# SDR MWEA96148

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FOUND FWD CARGO DOOR PAN CRACKED ON AFT SIDE AT DOOR LATCH CAM.  REPAIRED CRACKED PAN IAW SRM 52-05, FIG 26A.
